Aa
A
A
Close
Avatar universal
STD after 2 years?
Hello, I am very worried about disseminated gonorrhea and I just read in this forum that gonorrhea clears up after several months even if not treated. Is that right?

My partner has had several symptoms for the last 2 years. It started with some blisters around the anus and pain while urinating. He went to the doctor about it and they prescribed a cream for the blisters that didn't do any good. He had a urine test done and I don't know what they tested for but they said it was fine: in the first one they found some proteins and then they repeated the test and it was ok.

After some months I noticed some white discharge from his penis but he didn't want to seek advice on this.

The pain when urinating and the discharge went away but the blisters remained there. After 6 months he went to the doctor again who took a swab of the blisters and prescribed Zitromax (500mg during 3 days). Then the blisters cleared out right away and everything seemed to be solved.

But right after he started having a huge rush under the armpits. He was prescribed several lotions and after several months the rash eventually disappeared (I don't think the creams helped at all).

He's had some other rashes in the back, but very mild, and some faded red spots in the forehead. At this time he had red scalp and he started loosing hair in patches.

All along this time he's had a sore throat and a couple of times came down sick for a week with mild temperature and rash in the forehead.

I was already freaking out and I went to a venereal clinic where I was checked for all possible STDs and everything came back negative. I finally convinced him to go and he got tested for Syphilis and Gonorrhea (penis swab) and it was negative.

Now I don't know if I'm just overreacting but now I notice that he sweats quite a lot some nights and has some strange movements, like spasms when sleeping. The hair keeps falling in patches.

I had check on the net and I was convinced it was the symptoms of syphilis. Now that the test was negative I am wondering of DGI. Could it be that he had it, cleared up from his penis with the antibiotics but still be in his body and causing all these?  Or would it have cleared away? Can it have other awful implications? How can we find out what it is that he has? I’ve read that the blood test for Gonorrhea in the blood is not reliable and can be negative even though you have it. Could you please advice? Any guidance would be very very much appreciated.



This discussion is related to DGI-Oral vs IV antibiotics.
Cancel
4 Answers
Page 1 of 1
Avatar universal
Ok he has been tested 2x's for gonorrhea and both are negative, I would say that you can take those tests to heart.
I would advise on getting the prostate checked.
You don't want to go looking on the internet for answers because it will led you down all the wrong roads.
he needs to keep following up with his Dr and get a good diagnosis.

The Dr's on this site have said that in most people gonorrhea will clear up. I trust what the Dr's say because they have more authority then I do. I do not feel comfortable telling people that because I am an amature compaired to them.

But again the best thing to do is to have him follow up with his Dr. STD's probably out of the question since he has been tested 2x's and negative.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thank you Vance for your quick reply but I am still very worried. I'd really appreciate a Dr's response.

I am really suprised of what I read here about gonorrhea clearing up after some time, as all I read everywhere else states otherwise.

Can someone point me in the right direction please?

Many thanks in advance
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
207091 tn?1337713093
If you want a doctor's response, you need to post in the STD expert forum.

The gonorrhea tests are negative, and I wonder if he's ever been tested for herpes.  It wouldn't account for all of his symptoms, but it would for some.

No std is going to make you sweat more, etc.  Extreme stress can make you have night sweats, lose hair, etc.

Aj
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thank you all so much. I have already posted this on the Dr's forum and got a quick response.

The Dr. says no STDs would cause all this, which is very reasuring but I'm still very worried about all my partner's sympthoms. I'll try him to follow up with his general practicioner, but it's quite difficult as they don't see the whole picture and just prescribe creams for localized rashes....

Thank you very much to all that have responded. This forum is of great help and has finally put my mind to rest being able to talk about this in such a professional environment.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs / STIs Community Resources